# SDR DALA2022022801258

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 PASSENGER CREW DOOR 842 SLIDE RAFT DEFORMED. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA AMDS CARD 2561-4002-RA. OK FOR SERVICE. (2135951)
